# SDR SWIA20230712518

- Difficulty date: May 18, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG COMPARTMENT - DECK UNDER ADG HYDRAULIC HAND PUMP IS CRACKED     (C-CHECK RO 7/11/2023)    PERFORMED REPAIR ON THEADG COMPARTMENT - DECK UNDER ADG HYDRAULIC HAND PUMP BY COMPLYING WITH REO 601R-53-11-245 REV -B DATED 2005-08-01      C/W TASK CARD 51-900-1003-SKY
